September  2018, 8(3&4): 637-651. doi: 10.3934/mcrf.2018027

Weak laws of large numbers for sublinear expectation

1. 

Department of Mathematics, Shandong University, Jinan 250100, China

2. 

School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Bank of Weifang, Jinan 250014, China

* Corresponding author: Gaofeng Zong

Received  January 2018 Revised  June 2018 Published  September 2018

Fund Project: This work is supported in part by the National Science Foundation of China (Grant No.11501325, No.11231005), the China Postdoctoral Science Foundation (Grant No. 2018T110706) and the Taishan Scholars Climbing Program of Shandong

In this paper we study the weak laws of large numbers for sublinear expectation. We prove that, without any moment condition, the weak laws of large numbers hold in the sense of convergence in capacity induced by some general sublinear expectations. For some specific sublinear expectation, for instance, mean deviation functional and one-side moment coherent risk measure, we also give weak laws of large numbers for corresponding capacity.

Citation: Zengjing Chen, Qingyang Liu, Gaofeng Zong. Weak laws of large numbers for sublinear expectation. Mathematical Control & Related Fields, 2018, 8 (3&4) : 637-651. doi: 10.3934/mcrf.2018027
References:
[1]

P. ArtznerF. DelbaenJ. M. Eber and D. Heath, Coherent measures of risk, Mathematical Finance, 9 (1999), 203-228.  doi: 10.1111/1467-9965.00068.  Google Scholar

[2]

X. Chen and Z. Chen, Weak and strong limit theorems for stochastic processes under nonadditive probability, Abstract and Applied Analysis, 2014 (2014), Art. ID 645947, 7 pp. doi: 10.1155/2014/645947.  Google Scholar

[3]

X. Chen, Strong law of large numbers under an upper probability, Applied Mathematics, 3 (2012), 2056. Google Scholar

[4]

Z. Chen, Strong laws of large numbers for sub-linear expectations, Science China Mathematics, 59 (2016), 945-954.  doi: 10.1007/s11425-015-5095-0.  Google Scholar

[5]

Z. ChenP. Wu and B. Li, A strong law of large numbers for non-additive probabilities, International Journal of Approximate Reasoning, 54 (2013), 365-377.  doi: 10.1016/j.ijar.2012.06.002.  Google Scholar

[6]

C. Gustave, Theory of capacities, Annales de l'institut Fourier, 5 (1953), 131-295.   Google Scholar

[7]

G. De Cooman and E. Miranda, Weak and strong laws of large numbers for coherent lower previsions, Journal of Statistical Planning and Inference, 138 (2008), 2409-2432.  doi: 10.1016/j.jspi.2007.10.020.  Google Scholar

[8]

R. Durrett, Probability: Theory and Examples, Cambridge university press, 2010. doi: 10.1017/CBO9780511779398.  Google Scholar

[9]

H. Föllmer and A. Schied, Stochastic Finance: An Introduction in Discrete Time, Walter de Gruyter, 2011. Google Scholar

[10]

P. Ghirardato, On independence for non-additive measures with a Fubini theorem, J. Econom. Theory, 73 (1997), 261-291.  doi: 10.1006/jeth.1996.2241.  Google Scholar

[11]

F. Maccheroni and M. Massimo, A strong law of large numbers for capacities, Annals of Probability, 33 (2005), 1171-1178.  doi: 10.1214/009117904000001062.  Google Scholar

[12]

S. Peng, Law of large numbers and central limit theorem under nonlinear expectations, Sci. China Ser. A, 52 (2009), 1391-1411, arXiv: math/0702358. doi: 10.1007/s11425-009-0121-8.  Google Scholar

[13]

S. Peng, Nonlinear expectations and stochastic calculus under uncertainty, preprint, arXiv: 1002.4546. Google Scholar

[14]

G. C. Pflug, W. Römisch, Modeling, Measuring and Managing Risk, Singapore: World Scientific, 2007. doi: 10.1142/9789812708724.  Google Scholar

[15]

L. S. Shapley, A value for n-person games, Contributions to the Theory of Games, 2 (1953), 307-317.   Google Scholar

[16]

P. Terán, Laws of large numbers without additivity, Transactions of American Mathematical Society, 366 (2014), 5431-5451.  doi: 10.1090/S0002-9947-2014-06053-4.  Google Scholar

show all references

References:
[1]

P. ArtznerF. DelbaenJ. M. Eber and D. Heath, Coherent measures of risk, Mathematical Finance, 9 (1999), 203-228.  doi: 10.1111/1467-9965.00068.  Google Scholar

[2]

X. Chen and Z. Chen, Weak and strong limit theorems for stochastic processes under nonadditive probability, Abstract and Applied Analysis, 2014 (2014), Art. ID 645947, 7 pp. doi: 10.1155/2014/645947.  Google Scholar

[3]

X. Chen, Strong law of large numbers under an upper probability, Applied Mathematics, 3 (2012), 2056. Google Scholar

[4]

Z. Chen, Strong laws of large numbers for sub-linear expectations, Science China Mathematics, 59 (2016), 945-954.  doi: 10.1007/s11425-015-5095-0.  Google Scholar

[5]

Z. ChenP. Wu and B. Li, A strong law of large numbers for non-additive probabilities, International Journal of Approximate Reasoning, 54 (2013), 365-377.  doi: 10.1016/j.ijar.2012.06.002.  Google Scholar

[6]

C. Gustave, Theory of capacities, Annales de l'institut Fourier, 5 (1953), 131-295.   Google Scholar

[7]

G. De Cooman and E. Miranda, Weak and strong laws of large numbers for coherent lower previsions, Journal of Statistical Planning and Inference, 138 (2008), 2409-2432.  doi: 10.1016/j.jspi.2007.10.020.  Google Scholar

[8]

R. Durrett, Probability: Theory and Examples, Cambridge university press, 2010. doi: 10.1017/CBO9780511779398.  Google Scholar

[9]

H. Föllmer and A. Schied, Stochastic Finance: An Introduction in Discrete Time, Walter de Gruyter, 2011. Google Scholar

[10]

P. Ghirardato, On independence for non-additive measures with a Fubini theorem, J. Econom. Theory, 73 (1997), 261-291.  doi: 10.1006/jeth.1996.2241.  Google Scholar

[11]

F. Maccheroni and M. Massimo, A strong law of large numbers for capacities, Annals of Probability, 33 (2005), 1171-1178.  doi: 10.1214/009117904000001062.  Google Scholar

[12]

S. Peng, Law of large numbers and central limit theorem under nonlinear expectations, Sci. China Ser. A, 52 (2009), 1391-1411, arXiv: math/0702358. doi: 10.1007/s11425-009-0121-8.  Google Scholar

[13]

S. Peng, Nonlinear expectations and stochastic calculus under uncertainty, preprint, arXiv: 1002.4546. Google Scholar

[14]

G. C. Pflug, W. Römisch, Modeling, Measuring and Managing Risk, Singapore: World Scientific, 2007. doi: 10.1142/9789812708724.  Google Scholar

[15]

L. S. Shapley, A value for n-person games, Contributions to the Theory of Games, 2 (1953), 307-317.   Google Scholar

[16]

P. Terán, Laws of large numbers without additivity, Transactions of American Mathematical Society, 366 (2014), 5431-5451.  doi: 10.1090/S0002-9947-2014-06053-4.  Google Scholar

[1]

Zengjing Chen, Weihuan Huang, Panyu Wu. Extension of the strong law of large numbers for capacities. Mathematical Control & Related Fields, 2019, 9 (1) : 175-190. doi: 10.3934/mcrf.2019010

[2]

Zengjing Chen, Yuting Lan, Gaofeng Zong. Strong law of large numbers for upper set-valued and fuzzy-set valued probability. Mathematical Control & Related Fields, 2015, 5 (3) : 435-452. doi: 10.3934/mcrf.2015.5.435

[3]

JÓzsef Balogh, Hoi Nguyen. A general law of large permanent. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5285-5297. doi: 10.3934/dcds.2017229

[4]

Tobias Sutter, David Sutter, John Lygeros. Capacity of random channels with large alphabets. Advances in Mathematics of Communications, 2017, 11 (4) : 813-835. doi: 10.3934/amc.2017060

[5]

Xi Chen, Zongrun Wang, Songhai Deng, Yong Fang. Risk measure optimization: Perceived risk and overconfidence of structured product investors. Journal of Industrial & Management Optimization, 2019, 15 (3) : 1473-1492. doi: 10.3934/jimo.2018105

[6]

Yufei Sun, Grace Aw, Kok Lay Teo, Guanglu Zhou. Portfolio optimization using a new probabilistic risk measure. Journal of Industrial & Management Optimization, 2015, 11 (4) : 1275-1283. doi: 10.3934/jimo.2015.11.1275

[7]

Jianhong Wu, Ruyuan Zhang. A simple delayed neural network with large capacity for associative memory. Discrete & Continuous Dynamical Systems - B, 2004, 4 (3) : 851-863. doi: 10.3934/dcdsb.2004.4.851

[8]

Jérôme Buzzi, Sylvie Ruette. Large entropy implies existence of a maximal entropy measure for interval maps. Discrete & Continuous Dynamical Systems - A, 2006, 14 (4) : 673-688. doi: 10.3934/dcds.2006.14.673

[9]

Piotr Oprocha. Coherent lists and chaotic sets. Discrete & Continuous Dynamical Systems - A, 2011, 31 (3) : 797-825. doi: 10.3934/dcds.2011.31.797

[10]

Jörg Schmeling. A notion of independence via moving targets. Discrete & Continuous Dynamical Systems - A, 2006, 15 (1) : 269-280. doi: 10.3934/dcds.2006.15.269

[11]

Fryderyk Falniowski, Marcin Kulczycki, Dominik Kwietniak, Jian Li. Two results on entropy, chaos and independence in symbolic dynamics. Discrete & Continuous Dynamical Systems - B, 2015, 20 (10) : 3487-3505. doi: 10.3934/dcdsb.2015.20.3487

[12]

Boris Kalinin, Anatole Katok, Federico Rodriguez Hertz. Errata to "Measure rigidity beyond uniform hyperbolicity: Invariant measures for Cartan actions on tori" and "Uniqueness of large invariant measures for $\Zk$ actions with Cartan homotopy data". Journal of Modern Dynamics, 2010, 4 (1) : 207-209. doi: 10.3934/jmd.2010.4.207

[13]

Peng Sun. Exponential decay of Lebesgue numbers. Discrete & Continuous Dynamical Systems - A, 2012, 32 (10) : 3773-3785. doi: 10.3934/dcds.2012.32.3773

[14]

Danny Calegari, Alden Walker. Ziggurats and rotation numbers. Journal of Modern Dynamics, 2011, 5 (4) : 711-746. doi: 10.3934/jmd.2011.5.711

[15]

Xavier Buff, Nataliya Goncharuk. Complex rotation numbers. Journal of Modern Dynamics, 2015, 9: 169-190. doi: 10.3934/jmd.2015.9.169

[16]

Uriel Kaufmann, Humberto Ramos Quoirin, Kenichiro Umezu. A curve of positive solutions for an indefinite sublinear Dirichlet problem. Discrete & Continuous Dynamical Systems - A, 2020, 40 (2) : 817-845. doi: 10.3934/dcds.2020063

[17]

Ming Yan, Alex A. T. Bui, Jason Cong, Luminita A. Vese. General convergent expectation maximization (EM)-type algorithms for image reconstruction. Inverse Problems & Imaging, 2013, 7 (3) : 1007-1029. doi: 10.3934/ipi.2013.7.1007

[18]

David Simmons. Conditional measures and conditional expectation; Rohlin's Disintegration Theorem. Discrete & Continuous Dynamical Systems - A, 2012, 32 (7) : 2565-2582. doi: 10.3934/dcds.2012.32.2565

[19]

Michael Björklund, Alexander Gorodnik. Central limit theorems in the geometry of numbers. Electronic Research Announcements, 2017, 24: 110-122. doi: 10.3934/era.2017.24.012

[20]

Kai Zehmisch. The codisc radius capacity. Electronic Research Announcements, 2013, 20: 77-96. doi: 10.3934/era.2013.20.77

2018 Impact Factor: 1.292

Metrics

  • PDF downloads (80)
  • HTML views (316)
  • Cited by (0)

Other articles
by authors

[Back to Top]